# SDR UIEA2015021300117

- Difficulty date: February 12, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,284 hours, 16,105 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Part number: 1375M37G01
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LINER SEGMENTS BETWEEN THE FAN & INLET GUIDE VANE HAVE MINOR DELAMINATION AT 01:00 & 03:00 POSITION, WITHIN LIMITS IAW AMM 72-00-00-206-167.  ALL LOOSE MATERIAL REMOVED.  R & R LINERS.
